MathSciNet Relay Station
MathSciNet bibliographic data
MR837797 49A50 (52A40 58E30 90C25)
Attouch, Hédy; Wets, Roger J.-B. Isometries for the Legendre-Fenchel transform. Trans. Amer. Math. Soc. 296 (1986), no. 1, 33–60.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement